# SDR AALA20160908006

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 9,292 hours, 1,837 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 250, ECAM AFT RIGHT DOOR UNLOCK ILLUMINATED. DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  INSPECTED AFT RT DOOR OPERATION, AND  FOUND NORMAL.  THE ACFT WAS NOT GROUNDED.  R & R R4 DOOR PROXIMITY SWITCH IAW AMM 52-71-11.  OPS CHECK NORMAL IAW AMM 52-71-00.  CLEARED PLACARD.
